Jump to content
CrazyBoards.org

Night Sweats and Tourretes type behavior in sleep


Recommended Posts

Meds presently on

450 mg wellbutrin xl

300 mg effexor xr

200 mg provigal

30 mg metadate cr

300 mg lamictal

clonozapin as needed

ambian as needed

I have always been a heavy sweater in my sleep, but since going on meds about a year and half ago, its gotten much worse.  I soak through my pillow, sheets down to the mattress.  Its been so bad lately i even soaked through the duvey.  Now my wife has been telling me I scream out obscenities and mention minor charectors in movies and tv that i don't pay attention to, backround noise for adhd helps me focus on what i'm reading.  What have your experiences been with side effects like this

Link to comment
Share on other sites

Clonidine, a medication for hypertension, can help reduce perspiration and and tourette's tics, if tourette's is actually what the problem is.  The downside is that it can cause increased depression.  It can help with ADD as well.

Most stimulant based ADD meds can bring out latent tic disorders in people who are predisposed to such.  The wellbutrin, provigial, metadate and maybe even effexor could all be contributing to the problem.

I tic, but it's the least of the problem.  If meds make that worse but help with everything else, it's fine with me.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...